# SDR USAA050751

- Difficulty date: June 9, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Fuselage
- Part time: 40,360 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FUSELAGE SKIN WITH WORN .300 INCH LONG BY L.004 INCH WIDE BY .0135 INCH DEEP, AT BASE OF VERTICAL FIN, AFT END BODY CLOSURE ANGLE BODY STATION 1088.  BLEND AREA OUT PER EA 96634 AND TREAT AREA.  (M)
